Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 17 (1994), Issue 3, Pages 553-560
http://dx.doi.org/10.1155/S0161171294000803

Effect of torsion in a helical pipe flow

Department of Mathematics, College of Engineering, Anna University, Madras 600 025, India

Received 13 January 1993

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Vasudevaiah and R. Patturaj, “Effect of torsion in a helical pipe flow,” International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 3, pp. 553-560, 1994. doi:10.1155/S0161171294000803